# SDR 2010FA0000818

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725095700400
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING PANEL 574BB. NO CORROSION REMOVAL LIMITS AVAILABLE. PANEL IS LISTED AS PRIMARY STRUCTURE. REPLACED PANEL WITH NEW PANEL.
